# SDR YENA2025060400563

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 5,858 hours, 909 cycles
- Engine: Iae PW1133GAJM
- Engine time: 5,858 hours, 909 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 10209013
- Part serial: 3CAAN03146
- Condition: Failed
- Location: Nr 1
- Part time: 574 hours, 107 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1907, JFK-CDG. (ETOPS) 'ENG 1 ING B FAULT ( IGNITION SYSTEMS B) SYSTEM B ); REMOVED AND REPLACED IGN B IAW AMM 74-21-41; REMOVED AND REPLACED IGNITION EXITOR IAW AMM 74-11-38; OPS NOPS NORMAL NO FAULTS NOTED MDDR CLEARED PLACARD REMOVED.'
